# SDR R61A201403270488

- Difficulty date: March 27, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FUEL TUBE ASSY CLAMPS, UNDER PANEL 521AB IS CORRODED.  MX R & R LT WING FUEL TUBE  CLAMPS IAW AMM 20-10-13.
